Institut für Mathematik

People

Prof. Dr. Andrew Kresch

Institut für Mathematik
Universität Zürich
Winterthurerstrasse 190
CH-8057 Zürich

E-Mail:
Tel.: +41 44 635 58 82
Fax: +41 44 635 57 06
Büro: Y27K38
Arbeitsfelder:
Algebraische Geometrie
Sekretariat:
E-Mail:
Tel.
Grit Schütze

+41 44 635 58 00

Forschung

The program farsta computes Gromov-Witten invariants of algebraic varieties: farsta-1.1.tar.gz
(Patch by Felix Janda for Linux systems; application: patch < farsta.patch)

Magma scripts on del Pezzo surfaces of degree 2.

For the computations in the paper “On the spaces generated by vectors with coordinates in incomplete residue systems”: first magma scriptsecond magma script

Vorlesungen & Seminare

Studentenseminare
Seminar on Galois Theory
Do
13.00-14.45
Andrew Kresch
 

Vorlesungen
Algebra
Mi
13.00-14.45
Fr
10.15-12.00

Übungen Algebra Gr.1
Di
15.00-17.00

Übungen Algebra Gr.2
Mi
15.00-17.00

Übungen Algebra Gr.3
Fr
15.00-17.00

Publikationen

A. Kresch, Yu. Tschinkel
Birational types of algebraic orbifolds
preprint PDF  

A. Kresch, Yu. Tschinkel
Fibrations in sextic del Pezzo surfaces with mild singularities
preprint PDF  

A. Kresch, Yu. Tschinkel
Brauer groups of involution surface bundles
preprint PDF  

B. Hassett, A. Kresch, Yu. Tschinkel
Stable rationality in smooth families of threefolds
preprint PDF  

A. Kresch
Descent of vector bundles under wildly ramified extensions
Eur. J. Math., to appear PDF  

A. Kresch, Yu. Tschinkel
Involution surface bundles over surfaces
Math. Zeitschrift, to appear PDF  

A. Kresch, Yu. Tschinkel
Stable rationality of Brauer-Severi surface bundles
Manuscripta Mathematica, to appear PDF  

A. Kresch, Yu. Tschinkel
Models of Brauer-Severi surface bundles
Moscow Math. J. 19 (2019), 549-595 PDF  

A. Kresch, Yu. Tschinkel
Models of triple covers
Mat. Zametki 105 (2019), 798-800 PDF  

A. Kresch
Destackification with restricted root operations
Eur. J. Math. 4 (2018), 1421-1432 PDF  

A. Kresch
On the spaces generated by vectors with coordinates in incomplete residue systems
Res. Math. Sci. 5 (2018), Article No. 36 PDF  

A. S. Buch, A. Kresch, H. Tamvakis
A Giambelli formula for isotropic Grassmannians
Selecta Math. 23 (2017), 869-914 PDF  

J. Alper, A. Kresch
Equivariant versal deformations of semistable curves
Michigan Math. J. 65 (2016), 227-250 PDF  

B. Hassett, A. Kresch, Yu. Tschinkel
Stable rationality and conic bundles
Math. Ann. 365 (2016), 1201-1217 PDF  

A. S. Buch, A. Kresch, K. Purbhoo, H. Tamvakis
The puzzle conjecture for the cohomology of two-step flag manifolds
J. Algebraic Combin. 44 (2016), 973-1007 PDF  

B. Hassett, A. Kresch, Yu. Tschinkel
On the moduli of degree 4 Del Pezzo surfaces
in Development of Moduli Theory (Kyoto 2013), Adv. Stud. Pure Math. 69, Math. Soc. Japan, Tokyo, 2016, pp. 349-386 PDF  

A. S. Buch, A. Kresch, H. Tamvakis
A Giambelli formula for even orthogonal Grassmannians
J. Reine Angew. Math. 708 (2015), 17-48 PDF  

B. Kim, A. Kresch, Y.-G. Oh
A compactification of the space of maps from curves
Trans. Amer. Math. Soc. 366 (2014), 51-74 PDF  

B. Hassett, A. Kresch, Yu. Tschinkel
Effective computation of Picard groups and Brauer-Manin obstructions of degree two K3 surfaces over number fields
Rend. Circ. Mat. Palermo 62 (2013), 137-151 PDF  

A. Kresch
Flattening stratification and the stack of partial stabilizations of prestable curves
Bull. London Math. Soc. 45 (2013), 93-102 PDF  

A. S. Buch, A. Kresch, H. Tamvakis
Quantum Giambelli formulas for isotropic Grassmannians
Math. Ann. 354 (2012), 801-812 PDF  

A. Kresch, Yu. Tschinkel
Effectivity of Brauer-Manin obstructions on surfaces
Adv. Math. 226 (2011), 4131-4144 PDF  

A. Kresch
CW complexes for complex algebraic surfaces
Experiment. Math. 19 (2010), 413-419 PDF  

A. S. Buch, A. Kresch, H. Tamvakis
Quantum Pieri rules for isotropic Grassmannians
Invent. Math. 178 (2009), 345-405 PDF  

A. Kresch
On the geometry of Deligne-Mumford stacks
in Algebraic Geometry (Seattle, 2005), Proc. Sympos. Pure Math. 80, Part 1, Amer. Math. Soc., Providence, RI, 2009, pp. 259-271 PDF  

A. Kresch, Yu. Tschinkel
Two examples of Brauer-Manin obstruction to integral points
Bull. London Math. Soc. 40 (2008), 995-1001. PDF  

A. Kresch, Yu. Tschinkel
Effectivity of Brauer-Manin obstructions
Adv. Math. 218 (2008), 1-27 PDF  

A. S. Buch, A. Kresch, M. Shimozono, H. Tamvakis, A. Yong
Stable Grothendieck polynomials and K-theoretic factor sequences
Math. Ann. 340 (2008), 359-382 PDF  

A. Kresch
Flag varieties and Schubert calculus
in Algebraic Groups (Proc. Summer School, Göttingen, 2005), Universitätsverlag Göttingen, Göttingen, 2007, pp. 73-86. PDF  

A. S. Buch, A. Kresch, H. Tamvakis, A. Yong
Grothendieck polynomials and quiver formulas
Amer. J. Math. 127 (2005), 551-567 PDF  

A. Kresch, Yu. Tschinkel
On the arithmetic of del Pezzo surfaces of degree 2
Proc. London Math. Soc. (3) 89 (2004), 545-569 PDF  

A. S. Buch, A. Kresch, H. Tamvakis
Littlewood-Richardson rules for Grassmannians
Adv. Math. 185 (2004), 80-90 PDF  

N. D. Elkies, E. W. Howe, A. Kresch, B. Poonen, J. L. Wetherell, M. E. Zieve
Curves of every genus with many points, II: Asymptotically good families
Duke Math. J. 122 (2004), 399-422 PDF  

A. S. Buch, A. Kresch, H. Tamvakis, A. Yong
Schubert polynomials and quiver formulas
Duke Math. J. 122 (2004), 125-143 PDF  

A. Kresch, A. Vistoli
On coverings of Deligne-Mumford stacks and surjectivity of the Brauer map
Bull. London Math. Soc. 36 (2004), 188-192 PDF  

A. Kresch, H. Tamvakis
Quantum cohomology of orthogonal Grassmannians
Compositio Math. 140 (2004), 482-500 PDF  

A. S. Buch, A. Kresch, H. Tamvakis
Gromov-Witten invariants on Grassmannians
J. Amer. Math. Soc. 16 (2003), 901-915 PDF  

A. Kresch, H. Tamvakis
Quantum cohomology of the Lagrangian Grassmannian
J. Algebraic Geom. 12 (2003), 777-810 PDF  

B. Kim, A. Kresch, T. Pantev
Functoriality in intersection theory and a conjecture of Cox, Katz, and Lee
J. Pure Appl. Algebra 179 (2003), 127-136 PDF  

A. Kresch
Hodge-theoretic obstruction to the existence of quaternion algebras
Bull. London Math. Soc. 35 (2003), 109-116 PDF  

A. Kresch, Yu. Tschinkel
Integral points on punctured abelian surfaces
in Algorithmic Number Theory ANTS-V (Sydney, 2002), Lect. Notes in Comput. Sci. 2369, Springer-Verlag, Berlin, 2002, pp. 198-204 PDF  

A. Kresch, H. Tamvakis
Double Schubert polynomials and degeneracy loci for the classical groups
Ann. Inst. Fourier (Grenoble) 52 (2002), 1681-1727 PDF  

A. Kresch, J. L. Wetherell, M. E. Zieve
Curves of every genus with many points, I: Abelian and toric families
J. Algebra 250 (2002), 353-370 PDF  

A. Kresch, H. Tamvakis
Standard conjectures for the arithmetic Grassmannian G(2,N) and Racah polynomials
Duke Math J. 110 (2001), 359-376 PDF  

D. Edidin, B. Hassett, A. Kresch, A. Vistoli
Brauer groups and quotient stacks
Amer. J. Math. 123 (2001), 761-777 PDF  

A. Kresch
Gromov-Witten invariants of a class of toric varieties
Michigan Math. J. 48 (2000), 369-391 PDF  

A. Kresch
Cycle groups for Artin stacks
Invent. Math. 138 (1999), 495-536 PDF  

A. Kresch
Canonical rational equivalence of intersections of divisors
Invent. Math. 136 (1999), 483-496 PDF  

A. Kresch
Associativity relations in quantum cohomology
Adv. Math. 142 (1999), 151-169 PDF  

Gäste


2019201820172016201520142013201220112010Alle
GästeAufenthalt
Dr. Alberto López Martín, Tufts University (Medford, Massachusetts)
16.12.12 - 21.12.12Kresch, Andrew
Dr. Tim Browning, University of Bristol (Bristol)
Talk: How frequently does the Hasse principle fail?
10.09.12 - 14.09.12Kresch, Andrew
Dr. Ulrich Derenthal, Ludwig-Maximilians-Universität München (München)
Talk: Values of quadratic polynomials represented by norms
10.09.12 - 14.09.12Kresch, Andrew
Prof. Dr. Gerd Faltings, Max-Planck-Institut für Mathematik (Bonn)
Talk: Mathematics around Kim's method
10.09.12 - 14.09.12Kresch, Andrew
Prof. Dr. Wojciech Gajda, Adam Mickiewicz University Poznan (Poznan)
Talk: Independence of l-adic representations over function fields
10.09.12 - 14.09.12Kresch, Andrew
Prof. Dr. David Harari, Université de Paris-Sud (Orsay)
Talk: The unramified Brauer group of a homogeneous space
10.09.12 - 14.09.12Kresch, Andrew
Yonatan Harpaz, Hebrew University of Jerusalem (Jerusalem)
Talk: The Relative Étale Shape and Rational Points
10.09.12 - 14.09.12Kresch, Andrew
Yongqi Liang, Université de Paris-Sud (Orsay)
Talk: Brauer-Manin obstruction for zero-cycles on rationally connected varieties defined over number fields
10.09.12 - 14.09.12Kresch, Andrew
Prof. Dr. Dino J. Lorenzini, University of Georgia (Athens)
Talk: An Avoidance Lemma and a Moving Lemma for families
10.09.12 - 14.09.12Kresch, Andrew
Dr. Lilian Matthiesen, University of Bristol (Bristol)
Talk: Rational points on conic bundle surfaces via additive combinatorics
10.09.12 - 14.09.12Kresch, Andrew
Prof. Dr. Jakob Stix, Universität Frankfurt (Frankfurt )
Talk: On the birational section conjecture with local conditions
10.09.12 - 14.09.12Kresch, Andrew
Prof. Dr. Bianca Viray, Brown University (Providence)
Talk: Vertical Brauer elements and del Pezzo surfaces of degree 4
10.09.12 - 14.09.12Kresch, Andrew
Prof. Dr. Olivier Wittenberg, École Normale Supérieure (Paris)
Talk: Divisibility of Chow groups of 0-cycles of varieties over strictly local fields
10.09.12 - 14.09.12Kresch, Andrew
Prof. Dr. Trevor Wooley, University of Bristol (Bristol)
Talk: Weak approximation for rational morphisms from the projective line to a diagonal hypersurface
10.09.12 - 14.09.12Kresch, Andrew
Prof. Dr. Daniel Gillam, Department of Mathematics, Brown University (Providence, RI (USA))
28.05.12 - 31.05.12Kresch, Andrew
Prof. Dr. Michele Bolognesi, Université de Rennes 1 (Rennes)
14.05.12 - 18.05.12Kresch, Andrew
Dr. Shane Kelly, Australian National University Canberra (Paris)
Talk: An application of a theorem of Gabber on alterations to algebraic K-theory via a new Grothendieck topology.
01.05.12 - 02.05.12Kresch, Andrew
Prof. Dr. Jarod Alper, ANU / Humboldt Universität (Canberra, Australia)
03.04.12 - 08.04.12Kresch, Andrew
Prof. Dr. Katrin Wendland, Albert-Ludwigs-Universität Freiburg (Freiburg)
Talk: On symmetries of K3, its associated CFTs and the Mathieu group M_{24}
25.02.12 - 28.02.12Kresch, Andrew
Dr. Jonathan Wise, Stanford University (Stanford, USA)
20.02.12 - 27.02.12Kresch, Andrew
Prof. Dr. Jaroslaw Buczynski, Institute of Mathematics of the Polish Academy of Sciences (Warszawa)
01.02.12 - 04.02.12Kresch, Andrew